# SDR 07FDEA03546

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,018 hours, 19,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970701216
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT C55/58-59, STRINGER P 50 LT.  STRINGER REPAIR PERFORMED IAW SRM 53-10-14 FIG 201.
